DBLP BibTeX Record 'journals/mcm/XianOS07'

@article{DBLP:journals/mcm/XianOS07,
  author    = {Xu Xian and
               Donal O'Regan and
               Jingxian Sun},
  title     = {Multiplicity results for three-point boundary value problems
               with a non-well-ordered upper and lower solution condition},
  journal   = {Mathematical and Computer Modelling},
  volume    = {45},
  number    = {1-2},
  year      = {2007},
  pages     = {189-200},
  ee        = {http://dx.doi.org/10.1016/j.mcm.2006.05.003},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}